i am 29 years old, i read that tragic story from last week of the 31 yr old who died of Vtach and this got me wondering about myself. i had been feeling heart palpitations like something is jumping in the center of my chest for 1 or 2 seconds at a time, but then some times it will last longer maybe 4-5 seconds and if it lasts that long i will start to lose consciousness (near syncope) associated with it. The problem is that I had some of the shorter palpitations where I didn't have near syncope when I was on my 30 day recorder, and they told me it was just extra beats and nothing to worry about, but I'm worried if the longer beats are more than 1 extra beat in a row (is that not V-tach if there is more than 1 extra beat in a row??) what is the medical term for extra beats? From what I have read, i thought single extra beats are benign but when more than 1 happens in a row it's considered dangerous? I did have a normal echo except for mild mitral and pulmonary regurgitation and my pulse isn't necessarily high when i get the extra beats.
I also have a loud murmur after walking up stairs or with high adreneline but my echo just shows mild mitral and pulmonic regurgitation
The extra beats that you have are more likely to be extra atrial beats (PACs) and not ventricular beats (PVCs). Even if they are ventricular beats, if they occur in single or doubles it is still not considered V tach. Only if there are more than 4 in a row it is considered V tach, and if it lasts more than 30 seconds in a row is it called sustained v tach. In any case if your echocardiogram reveals a normal ejection fraction with a normal right ventricle, then the therapy is simply medical and includes beta blockers and possibly some antiarrhythmics.
I am 32 years old. I was rushed to the ER last February for what the doc said PSVT, 225 bpm. From then onwards, i feel what seem to be an extra beat, single ones on my chest 5 to 10 times almost everyday then i feel dizzy as it occurs. what are these extra beats?is this symptomatic tachycardia? I also have palpitations that will just come and go after burping.
It was only last may when i started taking rhythmonorm for maybe three weeks but i stopped taking it because i felt many discomfort on my stomach and chest. now, i don't take any medication, is it safe?what do i have doc? is this really psvt? everything in my echo is normal, my holter monitor says normal though there is a low frequency, low grade premature ventricular contractions occurring singly. what does this mean?my doc told me its normal, but i want to know what are these premature ventricular contractions and why do i have these?
my other test are fine except for my hdl total for 206, and low hemoglobin (113), low white blood cells (3.9), low hematocrit (0.35). my ekg interpretation are: normal sinus rhythm, rightward axis, borderline ecg. what does borderline ecg means? i want to know further, my doc always says i am fine but i think i am not.. please help!
Thank you so much
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.